# SDR CALA2010060800257

- Difficulty date: June 7, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Aircraft time: 42,314 hours, 22,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65C25228
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABB SKIN CLIP CORRODED STA 727C BETWEEN STR-26 RT. & 27 RT.  REMOVED DAMAGED SHEAR TIE AND INSTALLED REPAIR REF SRM 53-00-07 FIG 201 REPAIR 4.
